Alert archive / Indiana / Areal Flood Warnings in 2010

Areal Flood Warning 21, NWS Indianapolis, IN

June 22, 20106 counties in Indiana

NWS Indianapolis, IN issued this areal flood warning at Jun 22, 2010, 9:28 AM EDT for 6 counties in Indiana. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2010, 9:28 AM EDT (13:28 UTC)
Expired
Jun 23, 2010, 9:30 AM EDT
In force
24 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
None

Counties Fountain County, IN, Montgomery County, IN, Parke County, IN, Putnam County, IN, Vermillion County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 75 km from the middle of the area, began a volume at 13:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 1.5 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 147 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
147 J/kg
Mixed-layer CIN
-369 J/kg
Mixed-layer LCL
1798 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

156 
WGUS43 KIND 221328
FLWIND

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
928 AM EDT TUE JUN 22 2010

INC045-107-121-133-165-171-231330-
/O.NEW.KIND.FA.W.0021.100622T1328Z-100623T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FOUNTAIN-MONTGOMERY-PARKE-PUTNAM-VERMILLION-WARREN-
928 AM EDT TUE JUN 22 2010

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* FLOOD WARNING FOR...
  FOUNTAIN COUNTY IN WEST CENTRAL INDIANA...
  MONTGOMERY COUNTY IN WEST CENTRAL INDIANA...
  PARKE COUNTY IN WEST CENTRAL INDIANA...
  PUTNAM COUNTY IN WEST CENTRAL INDIANA...
  VERMILLION COUNTY IN WEST CENTRAL INDIANA...
  WARREN COUNTY IN WEST CENTRAL INDIANA...

* UNTIL 930 AM EDT WEDNESDAY/830 AM CDT WEDNESDAY/

* AT 924 AM EDT/824 AM CDT/...NATIONAL WEATHER SERVICE RADAR
  INDICATED TWO AND A HALF TO FOUR INCHES OF RAIN HAVE OCCURRED 
  OVERNIGHT AND EARLY THIS MORNING.  THIS WILL CAUSE MAJOR FLOODING 
  ON CREEKS AND STREAMS OVER A LARGE PART OF WEST CENTRAL INDIANA.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR.
  SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CRAWFORDSVILLE...CLINTON...COVINGTON...GREENCASTLE...NEWPORT...
  ROCKVILLE...VEEDERSBURG AND WILLIAMSPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
INDIANAPOLIS.

&&

LAT...LON 4049 8753 4049 8711 4023 8710 4023 8671
      3963 8670 3963 8668 3952 8668 3953 8702
      3961 8703 3962 8752 4007 8754

$$
JH
5 follow-up statements
281 
WGUS83 KIND 221857
FLSIND

FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
257 PM EDT TUE JUN 22 2010

INC045-107-121-133-165-171-231330-
/O.CON.KIND.FA.W.0021.000000T0000Z-100623T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FOUNTAIN-MONTGOMERY-PARKE-PUTNAM-VERMILLION-WARREN-
257 PM EDT TUE JUN 22 2010

...FLOOD WARNING REMAINS IN EFFECT FOR PUTNAM...PARKE...VERMILLION...
MONTGOMERY...FOUNTAIN AND WARREN COUNTIES UNTIL 930 AM EDT
WEDNESDAY/830 AM CDT WEDNESDAY/...

AT 255 PM EDT THAT FLOODING WAS OCCURRING OVER THESE COUNTIES.
IN SOME PLACES WATER WILL CONTINUE TO RISE FOR SEVERAL MORE HOURS 
DUE TO HEAVY RAIN EARLIER TODAY. WATER WILL NOT RETURN TO NORMAL 
LEVELS UNTIL AT LEAST WEDNESDAY...AND LATER ALONG LARGER RIVERS.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CRAWFORDSVILLE...CLINTON...COVINGTON...GREENCASTLE...NEWPORT...
ROCKVILLE...VEEDERSBURG AND WILLIAMSPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS.

&&

LAT...LON 4049 8753 4049 8711 4023 8710 4023 8671
      3963 8670 3963 8668 3952 8668 3953 8702
      3961 8703 3962 8752 4007 8754

$$

JK
461 
WGUS83 KIND 221905 CCA
FLSIND

FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
257 PM EDT TUE JUN 22 2010

INC045-107-121-133-165-171-231330-
/O.COR.KIND.FA.W.0021.000000T0000Z-100623T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FOUNTAIN-MONTGOMERY-PARKE-PUTNAM-VERMILLION-WARREN-
257 PM EDT TUE JUN 22 2010

...FLOOD WARNING REMAINS IN EFFECT FOR PUTNAM...PARKE...VERMILLION...
MONTGOMERY...FOUNTAIN AND WARREN COUNTIES UNTIL 930 AM EDT
WEDNESDAY/830 AM CDT WEDNESDAY/...

AT 255 PM EDT FLOODING WAS OCCURRING OVER THESE COUNTIES. IN SOME
PLACES WATER WILL CONTINUE TO RISE FOR SEVERAL MORE HOURS DUE TO
HEAVY RAIN EARLIER TODAY. WATER WILL NOT RETURN TO NORMAL LEVELS
UNTIL AT LEAST WEDNESDAY...AND LATER ALONG LARGER RIVERS.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CRAWFORDSVILLE...CLINTON...COVINGTON...GREENCASTLE...NEWPORT...
ROCKVILLE...VEEDERSBURG AND WILLIAMSPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS.

&&

LAT...LON 4049 8753 4049 8711 4023 8710 4023 8671
      3963 8670 3963 8668 3952 8668 3953 8702
      3961 8703 3962 8752 4007 8754

$$

JK
337 
WGUS83 KIND 221907 CCB
FLSIND

FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
257 PM EDT TUE JUN 22 2010

INC045-107-121-133-165-171-231330-
/O.COR.KIND.FA.W.0021.000000T0000Z-100623T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FOUNTAIN-MONTGOMERY-PARKE-PUTNAM-VERMILLION-WARREN-
257 PM EDT TUE JUN 22 2010

...FLOOD WARNING REMAINS IN EFFECT FOR PUTNAM...PARKE...VERMILLION...
MONTGOMERY...FOUNTAIN AND WARREN COUNTIES UNTIL 930 AM EDT
WEDNESDAY/830 AM CDT WEDNESDAY/...

AT 255 PM EDT FLOODING WAS OCCURRING OVER THESE COUNTIES. IN SOME
PLACES WATER WILL CONTINUE TO RISE FOR SEVERAL MORE HOURS DUE TO
HEAVY RAIN EARLIER TODAY. WATER WILL NOT RETURN TO NORMAL LEVELS
UNTIL AT LEAST WEDNESDAY...AND LATER ALONG LARGER RIVERS.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CRAWFORDSVILLE...CLINTON...COVINGTON...GREENCASTLE...NEWPORT...
ROCKVILLE...VEEDERSBURG AND WILLIAMSPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS.

&&

LAT...LON 4049 8753 4049 8711 4023 8710 4023 8671
      3963 8670 3963 8668 3952 8668 3953 8702
      3961 8703 3962 8752 4007 8754

$$

JK
988 
WGUS83 KIND 230141
FLSIND

FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
941 PM EDT TUE JUN 22 2010

INC045-107-121-133-165-171-231330-
/O.CON.KIND.FA.W.0021.000000T0000Z-100623T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FOUNTAIN-MONTGOMERY-PARKE-PUTNAM-VERMILLION-WARREN-
941 PM EDT TUE JUN 22 2010

...FLOOD WARNING REMAINS IN EFFECT FOR PUTNAM...PARKE...VERMILLION...
MONTGOMERY...FOUNTAIN AND WARREN COUNTIES UNTIL 930 AM EDT
WEDNESDAY/830 AM CDT WEDNESDAY/...

FLOODING CONTINUES IN THE WARNING AREA. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CRAWFORDSVILLE...CLINTON...COVINGTON...GREENCASTLE...NEWPORT...
ROCKVILLE...VEEDERSBURG AND WILLIAMSPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS.

&&

LAT...LON 4049 8753 4049 8711 4023 8710 4023 8671
      3963 8670 3963 8668 3952 8668 3953 8702
      3961 8703 3962 8752 4007 8754

$$

PUMA
126 
WGUS83 KIND 231333
FLSIND

FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
933 AM EDT WED JUN 23 2010

INC045-107-121-133-165-171-231348-
/O.EXP.KIND.FA.W.0021.000000T0000Z-100623T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FOUNTAIN-MONTGOMERY-PARKE-PUTNAM-VERMILLION-WARREN-
933 AM EDT WED JUN 23 2010

...THE FLOOD WARNING THAT WAS IN EFFECT FOR PUTNAM...PARKE...
VERMILLION...MONTGOMERY...FOUNTAIN AND WARREN COUNTIES HAS BEEN
ALLOWED TO EXPIRE...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4049 8753 4049 8711 4023 8710 4023 8671
      3963 8670 3963 8668 3952 8668 3953 8702
      3961 8703 3962 8752 4007 8754

$$

KOCH

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this areal flood warning went out at Jun 22, 6:16 AM EDT, 3 hours 12 minutes earlier.

Area forecast discussion, Jun 22, 6:16 AM EDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
616 AM EDT TUE JUN 22 2010

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
A PERSISTENT FRONTAL BOUNDARY AND SEVERAL WEAK IMPULSES IN THE
UPPER LEVEL FLOW WILL KEEP SHOWER AND THUNDERSTORM CHANCES IN THE
FORECAST THE NEXT FEW DAYS. HOT TEMPS WILL CONTRIBUTE TO AN
UNSTABLE ENVIRONMENT...INCREASING THE LIKELIHOOD FOR POPUP
CONVECTION THROUGH MID WEEK.

&&

.NEAR TERM /THIS MORNING/...
CURRENT RADAR MOSAIC IS SHOWING WIDESPREAD CONVECTION ACROSS
CENTRAL INDIANA...AND THIS ACTIVITY WILL PERSIST THROUGH DAYBREAK
AS BOUNDARY REMAINS DRAPED ACROSS NORTHERN ILLINOIS AND CENTRAL
INDIANA. CONVECTION HAS BASICALLY LINED OUT WITH EMBEDDED CELLS
EXHIBITING SOME SUPERCELLULAR BEHAVIOR.

&&

.SHORT TERM /TODAY THROUGH THURSDAY/...

GFS/NAM/EURO ARE ALL SHOWING SOUTHWEST FLOW AND HOT/HUMID
CONDITIONS ACROSS CENTRAL INDIANA ONCE AGAIN THIS AFTERNOON. THE
PERSISTENT FRONTAL BOUNDARY SHOULD SET UP FURTHER NORTH ACROSS
SOUTHERN WISCONSIN AND SOUTHERN MICH TODAY...BUT SB CAPES IN
EXCESS OF 4K AND LI/S AS LOW AS -11 WILL KEEP THE THREAT FOR POPUP
CONVECTION IN CENTRAL INDIANA. THE MAIN THREAT SHOULD BE DAMAGING
WINDS. HEAT INDICES WILL APPROACH THE 100 DEGREE MARK OVER
SOUTHWEST PORTIONS OF FORECAST AREA...SO WENT WITH HEAT ADVISORY
ONCE AGAIN TODAY.

CONVECTION SHOULD TAPER OFF TONIGHT WITH LOSS OF DIURNAL
HEATING...BUT KEPT CHANCE POPS IN TOMORROW AS CENTRAL INDIANA FALLS
IN A WARM SECTOR OF A SURFACE LOW PASSING OVER THE UPPER MIDWEST.
PATTERN WILL CHANGE TOMORROW NIGHT AS A COLD FRONT SLIDES ACROSS THE
AREA...BRINGING A HALT TO THE ACTIVE WEATHER THROUGH THE END OF THE
WEEK.

TEMPS...MODELS HAVE GOOD HANDLE ON TEMPS...SO WENT WITH A BLEND
THROUGH THE SHORT TERM. TRENDED ON THE HIGHER SIDE OF GUIDANCE
TODAY AND TOMORROW WITH SOUTHWEST FLOW. THURSDAY...STUCK CLOSE TO
GUIDANCE WITH HIGHS DROPPING A BIT INTO THE UPPER 80S IN WAKE OF
WEDNESDAY NIGHT/S COLD FRONT. AS FAR AS LOWS...STUCK WITH GUIDANCE
AND KEPT THEM IN THE LOW 70S.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...

SIGNAL HAS STRENGTHENED SOMEWHAT IN LONGER RANGE MODELS THAT A
SIGNIFICANT BREAK IN THUNDERSTORM ACTIVITY CAN BE EXPECTED AT THE
END OF THE WEEK THROUGH SATURDAY NIGHT...AS BROAD SURFACE HIGH
SHUTTLES EASTWARD ACROSS THE REGION. AFTER A SHORT REPRIEVE FROM
THE HEAT ON THURSDAY...ANOTHER WARMUP BACK INTO THE UPPER 80S AND
LOW 90S IS EXPECTED FOR THE WEEKEND.

BACKED OFF HPC/MEX GUIDANCE CLOSER TO ENSEMBLE MEANS...AS AGAIN IT
APPEARS THAT GUIDANCE IS STRUGGLING WITH WET CONDITIONS WHICH WILL
HELP TO MODERATE HEATING SOMEWHAT.

PRECIP CHANCES RETURN SUNDAY AND SUNDAY NIGHT AS A FRONT SAGS
SOUTH THROUGH THE REGION.

&&

.AVIATION.../221200 TAF ISSUANCE/...
THUNDERSTORMS CONTINUE TO IMPACT THE AREA ALONG A QUASI STATIONARY
BOUNDARY EARLY THIS MORNING. EXPECT STORMS WILL DIMINISH BY MID
MORNING WITH SKIES BECOMING PARTLY CLOUDY. WITH THE ATMOSPHERE
ONCE AGAIN BECOMING HIGHLY UNSTABLE LATER THIS AFTERNOON AND THE
BOUNDARY LIFTING ONLY SLOWLY NORTH...SCATTERED CONVECTION WILL
DEVELOP FOR THE LATE AFTERNOON AND EVENING. WILL CARRY CB MENTION
AT ALL TERMINALS...WITH LATER SHIFTS EMPLOYING MORE DETAILS AS
THE PATTERN EVOLVES. CONVECTION SHOULD THEN SHIFT INTO NORTHERN
INDIANA ALONG THE BOUNDARY TONIGHT. WINDS WILL GENERALLY BE
SOUTH/SOUTHWEST FOR MUCH OF THE FORECAST PERIOD.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 8 AM EDT THIS MORNING FOR INZ021-028>031-
035>049-051>057-060>065-067>072.

HEAT ADVISORY FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING
FOR INZ051>053-060>062-067>070.

&&

SYNOPSIS...TDUD
NEAR TERM...TDUD
SHORT TERM...TDUD
LONG TERM....NIELD/TDUD
AVIATION...RYAN
Hazardous weather outlook, Jun 22, 4:05 AM EDT, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
405 AM EDT TUE JUN 22 2010

INZ021-028>031-035>049-051>057-060>065-067>072-230815-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
405 AM EDT TUE JUN 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY. A FEW
STORMS MAY BECOME SEVERE LATER THIS AFTERNOON AND EVENING
ESPECIALLY NORTH OF INTERSTATE 70. DAMAGING WINDS...HAIL...HEAVY
RAIN AND FREQUENT LIGHTNING WILL BE THE MAIN THREATS WITH ANY
STORMS THAT BECOME SEVERE.

HEAT INDICES WILL RISE INTO THE 90S ACROSS MUCH OF CENTRAL
INDIANA...MAINLY SOUTH OF 70.

FLOOD ADVISORIES AND WARNINGS ARE IN EFFECT FOR MANY AREA RIVERS.
SEE THE LATEST RIVER STATEMENTS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR IN CENTRAL INDIANA
THROUGH EARLY THURSDAY...AND AGAIN ON SUNDAY. THE PRIMARY TIME
FOR STORMS WILL BE MAINLY FROM MID AFTERNOON THROUGH THE LATE
EVENING HOURS EACH DAY THOUGH LATE NIGHT STORMS MAY ALSO OCCUR.

THE POTENTIAL FOR STORMS TO BECOME SEVERE WILL EXIST...WITH GUSTY
WINDS...HAIL...HEAVY DOWNPOURS AND FREQUENT LIGHTNING POSSIBLE.

EXCESSIVE HEAT WILL OCCUR DURING THE AFTERNOON HOURS THROUGH
WEDNESDAY. MAXIMUM TEMPERATURES NEAR 90 AND HEAT INDICES FROM 95
TO AROUND 100 DEGREES WILL BE POSSIBLE MOST AFTERNOONS.

FLOODING WILL CONTINUE ALONG AREA RIVERS THROUGH MUCH OF THE
PERIOD. CONTINUE TO REFER TO THE LATEST RIVER STATEMENTS FOR
DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON OR
TONIGHT...AND AGAIN MONDAY THROUGH WEDNESDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, Jun 22, 7:21 AM EDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
721 AM EDT TUE JUN 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 AM     FLOOD            1 E FISHERS             39.95N 86.00W
06/22/2010                   HAMILTON           IN   NWS EMPLOYEE

            WATER STARTING TO FLOW ONTO I69 NEAR EXIT 3.

&&

JH
Local storm report, Jun 22, 7:49 AM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
749 AM EDT TUE JUN 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 AM     HEAVY RAIN       1 S GREENWOOD           39.60N 86.11W
06/22/2010  M0.25 INCH       JOHNSON            IN   TRAINED SPOTTER

            AMOUNT IN 5 MINUTES. RAIN RATE 4 INCH PER HOUR REALTIME.

&&

HEROLD
Local storm report, Jun 22, 8:22 AM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
822 AM EDT TUE JUN 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HEAVY RAIN       2 SSE BROWNSBURG        39.81N 86.38W
06/22/2010  M4.61 INCH       HENDRICKS          IN   TRAINED SPOTTER

            AMOUNT BETWEEN 1130 PM JUNE 21ST AND 7 AM TODAY.

&&

HEROLD
Local storm report, Jun 22, 8:25 AM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
825 AM EDT TUE JUN 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 AM     FLASH FLOOD      AVON                    39.76N 86.38W
06/22/2010                   HENDRICKS          IN   LAW ENFORCEMENT

            WHITE LICK CREEK OUT OF ITS BANKS. MOBILE HOME PARK NEAR
            600 EAST AND 100 NORTH BEING EVACUATED DUE TO POSSIBLE
            DAMN BREAK.

&&

MKOCH
Local storm report, Jun 22, 8:30 AM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
830 AM EDT TUE JUN 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 AM     FLASH FLOOD      AVON                    39.76N 86.38W
06/22/2010                   HENDRICKS          IN   LAW ENFORCEMENT

            WHITE LICK CREEK OUT OF ITS BANKS. MOBILE HOME PARK NEAR
            600 EAST AND 100 NORTH BEING EVACUATED DUE TO POSSIBLE
            DAM BREAK.

&&

MKOCH
Local storm report, Jun 22, 8:56 AM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
856 AM EDT TUE JUN 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       SHERIDAN                40.13N 86.22W
06/22/2010  M2.45 INCH       HAMILTON           IN   TRAINED SPOTTER

            AMOUNT FROM 7 AM JUNE 21ST TO 7 AM JUNE 22ND.

&&

HEROLD

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 8:28 PM EDTSevere Thunderstorm WarningINDWarren47 min
Jun 21, 8:39 PM EDTFlash Flood WarningINDWarren6 hr
Jun 21, 8:47 PM EDTTornado WarningINDFountain, Warren43 min
Jun 21, 9:31 PM EDTSpecial Weather StatementINDTippecanoe, Warren44 min
Jun 21, 9:38 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Tippecanoe, Warren52 min
Jun 21, 9:42 PM EDTFlash Flood WarningINDFountain, Tippecanoe5 hr
Jun 21, 9:45 PM EDTTornado WarningINDMontgomery, Tippecanoe45 min
Jun 21, 9:46 PM EDTTornado WarningINDFountain, Warren44 min
Jun 21, 10:05 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Fountain, Montgomery, Tippecanoe40 min
Jun 21, 10:31 PM EDTAreal Flood AdvisoryINDMontgomery3 hr
Jun 21, 10:34 PM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion41 min
Jun 21, 10:36 PM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Montgomery54 min
Jun 21, 10:44 PM EDTFlash Flood WarningINDFountain, Parke, Vermillion6 hr
Jun 21, 11:09 PM EDTFlash Flood WarningINDBoone, Montgomery6 hr
Jun 21, 11:14 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Vermillion46 min
Jun 21, 11:20 PM EDTSevere Thunderstorm WarningINDBoone, Hancock, Hendricks, Johnson, Marion, Morgan40 min
Jun 21, 11:45 PM EDTFlash Flood WarningINDHendricks, Marion5 hr
Jun 21, 11:54 PM EDTSevere Thunderstorm WarningINDHancock, Hendricks, Johnson, Marion, Morgan, Shelby51 min
Jun 22, 12:18 AM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Hancock, Johnson, Marion, Rush and 1 more42 min
Jun 22, 12:35 AM EDTFlash Flood WarningINDHancock, Rush, Shelby6 hr
Jun 22, 12:41 AM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Johnson, Shelby19 min
Jun 22, 12:42 AM EDTFlash Flood WarningINDJohnson6 hr
Jun 22, 12:57 AM EDTSevere Thunderstorm WarningINDHendricks, Johnson, Marion, Morgan48 min
Jun 22, 1:30 AM EDTFlash Flood WarningINDCarroll, Howard6 hr
Jun 22, 1:45 AM EDTSevere Thunderstorm WarningINDFountain, Tippecanoe, Warren45 min
Jun 22, 1:55 AM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Vermillion, Warren50 min
Jun 22, 1:58 AM EDTFlash Flood WarningINDTippecanoe, Warren6 hr
Jun 22, 2:14 AM EDTFlash Flood WarningINDDelaware, Madison6 hr
Jun 22, 2:34 AM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Montgomery, Parke, Putnam41 min
Jun 22, 2:39 AM EDTFlash Flood WarningINDClinton, Tipton6 hr
Jun 22, 2:49 AM EDTTornado WarningINDBoone, Hendricks22 min
Jun 22, 3:04 AM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Hendricks, Marion, Putnam41 min
Jun 22, 3:15 AM EDTFlash Flood WarningINDHamilton4 hr
Jun 22, 3:36 AM EDTFlash Flood WarningINDParke, Putnam6 hr
Jun 22, 3:39 AM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Henry, Johnson, Madison, Marion and 2 more22 min
Jun 22, 4:45 AM EDTFlash Flood WarningINDHendricks, Johnson, Marion, Morgan, Putnam6 hr
Jun 22, 5:33 AM EDTFlash Flood WarningINDFountain, Parke, Vermillion4 hr
Jun 22, 5:47 AM EDTFlash Flood WarningINDHancock, Johnson, Morgan, Rush, Shelby6 hr
Jun 22, 6:21 AM EDTFlash Flood WarningINDCarroll, Clinton, Howard, Tippecanoe, Tipton, Warren6 hr
Jun 22, 6:24 AM EDTFlash Flood WarningINDBoone, Delaware, Hamilton, Madison6 hr
Jun 22, 6:29 AM EDTFlash Flood WarningINDBoone, Delaware, Hamilton, Madison6 hr
Jun 22, 6:43 AM EDTRiver Flood WarningINDShelby64 hr
Jun 22, 6:44 AM EDTFlash Flood WarningINDHenry5 hr
Jun 22, 7:29 AM EDTRiver Flood WarningINDDelaware, Madison29 hr
Jun 22, 7:29 AM EDTRiver Flood WarningINDHamilton, Madison41 hr
Jun 22, 7:29 AM EDTRiver Flood WarningINDHamilton, Marion55 hr
Jun 22, 7:29 AM EDTRiver Flood WarningINDMarion, Morgan3 days
Jun 22, 7:29 AM EDTRiver Flood WarningINDMarion, Morgan3 days
Jun 22, 7:29 AM EDTRiver Flood WarningINDMorgan, Owen4 days
Jun 22, 7:29 AM EDTRiver Flood WarningINDMorgan, Owen5 days
Jun 22, 7:29 AM EDTRiver Flood WarningINDGreene, Owen6 days
Jun 22, 7:29 AM EDTRiver Flood WarningINDClay, Greene55 hr
Jun 22, 7:29 AM EDTRiver Flood WarningINDMontgomery, Parke41 hr
Jun 22, 7:57 AM EDTRiver Flood WatchINDCarroll, Tippecanoe, White6 days
Jun 22, 8:43 AM EDTFlash Flood WarningINDHendricks6 hr
Jun 22, 8:53 AM EDTFlash Flood WarningINDMorgan6 hr
Jun 22, 8:58 AM EDTAreal Flood WarningINDFountain, Montgomery, Warren41 min
Jun 22, 9:08 AM EDTFlash Flood WarningINDHendricks3 hr
Jun 22, 10:17 AM EDTAreal Flood WarningINDDecatur, Hancock, Hendricks, Johnson, Marion, Morgan and 2 more24 hr
Jun 22, 11:02 AM EDTRiver Flood WarningINDBartholomew, Jackson3 days
Jun 22, 11:02 AM EDTRiver Flood WarningINDLawrence, Martin26 hr
Jun 22, 11:02 AM EDTRiver Flood WarningINDLawrence, Martin26 hr
Jun 22, 12:02 PM EDTAreal Flood WarningINDBoone, Carroll, Clinton, Delaware, Hamilton, Henry and 5 more24 hr

Nearby

Areal Flood Warnings in Indiana, 2010Every areal flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.